International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 10, Pages 689-692
Transient probabilities for a simple birth-death-immigration process under the influence of total catastrophes
Department of Mathematics, Western Kentucky University, Bowling Green 42101, KY, USA
Received 27 August 2000
Copyright © 2001 Randall J. Swift. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The transient probabilities for a simple birth-death-immigration
process are considered. Catastrophes occur at a constant rate, and
when they occur, reduce the population to size zero.